# SDR ABXA030484

- Difficulty date: December 12, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 38,085 hours, 42,304 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591970735
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BULGED AND RIVET PULLED AT STA 1072.  REPAIRED AREA IAW DC-9 SRM 53-04.
